# SDR REXA2013082701502

- Difficulty date: August 27, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 15,130 hours, 9,779 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LT ENGINE BEGAN TO FLUCTUATE, N1, N2, ITT AND FF.  N1 APPROXIMATELY 15 PERCENT, ITT APPROXIMATELY 200 DEGREES.  LT ENGINE WOULD NOT ACCELERATE ABOVE 60 PERCENT N1.  ITT WAS NEVER HOT.  CREW HAD NO CAS MESSAGES,  PROCEEDED WITH ENGINE OSCILLATIONS CHECKLIST.  SELECTED SYNC OFF WITH NO CHANGE, OSCILLATIONS CONTINUED.  REDUCED THRUST TO IDLE AND THEN RECEIVED THE LT ENG BLEED CAUTION, AND LT ENG DEGRADED CAUTION FOLLOWED BY MOMENTARY LT ENG FLAMEOUT CAUTION AND NORMAL AUTO-RELIGHT SEQUENCE.  ENGINE ACCELERATED BACK TO NORMAL IDLE WITH NO FURTHER FLUCTUATION.  ADVANCED THRUST LEVER AND OSCILLATIONS STARTED AGAIN AT 30 PERCNET N1.  REDUCED BACK TO IDLE AND LEFT AT IDLE FOR RETURN TO DEPARTURE.  EMERGENCY DECLARED, ENGINE WAS NOT SHUTDOWN.  BOROSCOPE INSPECTION REVEALED SIGNIFICANT FOD TO COMPRESSOR BLADES, VG, VANES, AND STATIONARY VANES FORM 3RD STAGE AFT.  REPLACED LT ENGINE
